7 doctors weighed in:
Can breast cancer radiation treatment cause stomach issues?
7 doctors weighed in

Dr. Roger Macklis
Radiation Oncology
5 doctors agree
In brief: Usually not
Gi symptoms during breast cancer radiotherapy are uncommon but not unheard of, especially for right-sided cancers where some of the liver may be in the lower part of the field.
Ask your radiation doctor to see how much liver is being irradiated and if it can be minimized. More often this problem is related to chemo or hormonal treatment or a diet supplement.

In brief: Usually not
Gi symptoms during breast cancer radiotherapy are uncommon but not unheard of, especially for right-sided cancers where some of the liver may be in the lower part of the field.
Ask your radiation doctor to see how much liver is being irradiated and if it can be minimized. More often this problem is related to chemo or hormonal treatment or a diet supplement.
Dr. Roger Macklis
Dr. Roger Macklis
Thank
Dr. Joseph Woods
Pathology
In brief: Not likely.
Although anybody can have any reaction to anything, this is not likely.
It would be more likely for a chemotherapeutic agent to do something like this.

In brief: Not likely.
Although anybody can have any reaction to anything, this is not likely.
It would be more likely for a chemotherapeutic agent to do something like this.
Dr. Joseph Woods
Dr. Joseph Woods
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors